# SDR TRAX200800578

- Difficulty date: April 25, 2008
- Submitted: April 29, 2008
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 10,748 hours, 6,987 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: Asd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD INTERCOSTAL CRACKED BETWEEN ACCESS PANELS 832AR AND 832BR (MARKED).
